# SDR 2011FA0000790

- Difficulty date: November 29, 2011
- Submitted: December 13, 2011
- Operation: General aviation
- Aircraft: N2619G
- Make and model: Cessna 414A
- Aircraft serial: 414A0290
- Aircraft time: 11,809 hours
- Engine: Cont TSIO520NB
- Engine time: 851 hours
- Propeller: Hartzl PHCC3YF2
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: SA52006A1
- Part serial: 526H0532223
- Condition: Cracked
- Location: Zone 400
- Part time: 2,450 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, R
- Precautionary procedure: E, A

## Discrepancy

THE CYLINDER HEAD SEPARATED FROM THE BARREL ONE COOLING FIN BELOW THE CYLINDER HEAD.
